AMS eContent Search Results
Matches for: msc=(15A22) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. E. Pascoe. Positivstellens\"atze for noncommutative rational expressions. Proc. Amer. Math. Soc. 146 (2018) 933-937.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information   
View Article: PDF

[3] Clément de Seguins Pazzis. On commuting matrices and exponentials. Proc. Amer. Math. Soc. 141 (2013) 763-774.
Abstract, references, and article information   
View Article: PDF

[4] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society